# SDR SWIA202265046

- Difficulty date: February 4, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

: DURING FLOOR SUPPORT ANGLE REMOVAL FROM FLOOR BEAM AT FS280, LBL9-RBL9, IT WAS FOUND FLOOR BEAM VERTICAL ATTACH ANGLE CRACKED AT FS280.00, LBL9    (C-CHECK RO 3/14/2022)    REMOVED DAMAGED FLOOR BEAM VERTICAL ATTACH ANGLE AT FS280.00, LBL9 AND REPLACED BY A NEW ATTACH ANGLE PER DWG# 601R31113 REV -AD AND REF CRJ 200 SRM 51-42-21. / SKYCARD 51-900-1003-SKY COMPLIED WITH
